I took the pill after we didnt use a condom. That was on Saturday. And today is exactly 4 days since the abdominal pains began... still in pain. Should this be? Do I need to schedule a visit with a doctor?
Hello, the morning after pill was made so that it brings on muscle cramps and causes a period like flow to empty the uterus. Abdominal pains may be a result of the morning after pill, there's just no way to know if it's just the natural process or if you are having a reaction to it or if something's going wrong. Do you have a gynecologist if you do please contact them and let them know of your symptoms.
I was drugged and sexually assaulted and had to take the plan B. After a day then I started bleeding and had abdominal pain and nausea. It's normal to have abdominal pain. I did right after I took it. You can also have long term side effects which will screw up your menstrual cycles. It's like aborting a unborn child, but it makes it were the sperm doesn't make it to the egg, and makes it difficult. So you should be good. Unless you have extreme pain and you can't handle it then make an appointment. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2014 • 1 answer
Posted 22 Nov 2014 • 1 answer
I dont take my contraceptive the same time every day. while having sex the condom broke.can iget pr?
Posted 9 Dec 2014 • 1 answer
Posted 7 May 2015 • 1 answer
Posted 20 May 2015 • 1 answer